Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tremors in hands, involuntary movement of fingers, work involves delicate hand work. Cure?

Hey my name is XXXXX..i am from age is 21 and i am a student of dental problem is tremors of my hands mostly and sometimes involuntary movements of my fingers..and also tremors of other body parts..i have consulted many doctors here but i have got no solution uptill now..i am really worried because my field involves delicate hand work..please help me
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Sir,

In Ayurveda, the condition is called "Kammpa-vaata".

I treat the condition starting with administration of certain internal medicines (Kashayams, Arishtams etc) which can be decided only based on your body-mind constitution and severity of disease.

Along with that certain oil based external treatments may also be necessary.

Please make sure that you try your best to stay calm.

Take care.


Dr Gautham
Answered: Sun, 4 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor